# SDR CA151002008

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S02805
- Condition: Fire
- Location: Engine Intake
- Part time: 9,675 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

(CAN) DURING APPROACH,  NR 2 ENGINE ADAPT HEAT CAUTION LIGHT CAME ON AND NR 2 INTERLINK LIP HTR CB TRIPPED. AFTER SAFE LANDING, TECHNICIANS NOTICED ODOR OF SMOKE AND OPENED NACELLE ACCESS DOOR 422AL AND DISCOVERED FIRE IN EIAH AREA. A PORTABLE FIRE EXTINGUISHER WAS USED TO EXTINGUISH THE FIRE.
